# SDR QXEA200600816

- Difficulty date: March 14, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 19,809 hours, 28,008 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - RIGHT HAND FORWARD EMERGENCY EXIT DOOR MOUNTED STOPS ARE STEP WORN.  REPAIRED IAW RD 8-52-349.
